# SDR SWAA2013020412260

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65C26309
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLAP TRACK FAIRING NR 3 OUTBOARD SIDE LEFT WING.  REPLACED SUPPORT ANGLE LOCATED FLAP TRACK FAIRING NR 3 OUTBOARD SIDE LEFT WING IAW B737-300 SRM 51-10- 02 IAW B737-300 SRM 51-40-02 AND DRAWING 65C26309.
